# SDR UALA2012120306912

- Difficulty date: December 1, 2012
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 79,525 hours, 24,400 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 55105653
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

L HYD SYS QTY & PRESS LOSS, DIVERTED TO ORD.  REPLACED ENGINE DRIVEN HYD PUMP PER AMM AND DRIVE SEAL PER AMM.  REPLACED LEFT SYSTEM SCAVENGE AND PRESSURE FILTER PER AMM.
